# SDR AALA20010423

- Difficulty date: March 6, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOUBLER CORRODED STATION 294 RIGHT SIDE OF DOGHOUSE UPPER CHORD.  REMOVED AND REPLACED DOUBLER (RADIUS FILLER BLOCK) ON UNDER SIDE OF PREVIOUSLY INSTALLED REPAIR ANGLE 7075-T6 .250 .75 INCH WIDE BY 6 INCHES LONG.  RE-INSTALLED EXISTING FASTENERS PER SRM 51-40-4 PAGE 2.  (M)
